Fading Tinnitus?

Discussion in 'Support' started by Rina, Mar 29, 2015.

tinnitus forum
    1. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      I'm on my 5th day on prednisone... T pitch has not changed much but seems to be fading... At times it sounds like when a radio is about to go out on batteries and you hear it strong then fades and go backs and forth... Is this normal? Ir should I consider my T to be improving?
       
    2. Rina
      Energetic

      Rina Member

      Location:
      florida, USA
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Really don't know
      Anyone?
       
    3. NiNyu

      NiNyu Member

      Tinnitus Since:
      29/12/2014
      Cause of Tinnitus:
      barotrauma? stress?
      It's hard to say.. you can only hope. In the first month I had a few almost completely silent moments were I thought it's resolving. Now I'm back in hell. Today my ear is even aching, wonder if that's a good sign or not.
       
      • Hug Hug x 1
      • Friendly Friendly x 1
    4. robinbird
      Fine

      robinbird Member Benefactor

      Location:
      New Hampshire
      Tinnitus Since:
      02/2015
      Cause of Tinnitus:
      Diagnosed with high pitch hearing loss, both ears, right is worse
      In a time frame of a month and 13 days, I feel it is safe to say I have been through some kind of hell when it started at 3 am and woke me up out of my sleep. It has gone from a roaring to high pitch, buzz, pressure, some pain from time to time, fullness, itchy deep within, wheezing, silence once is s while, a pop in the beginning, the last week it has been a crackling sound with a breeze. No dizziness. The sound I hear is like ice on tiny branches, hitting each other with the movement of wind. It always gets louder at nighttime right before bed. You may be getting better. Let's hope so. Prednisone is suppose to be a wonder drug for many things. Did you have fluid in your ears? I am beginning to think that is what I may be experiencing. I have read this can go away on its own, can take a while but if that is what you are experiencing prednisone may be helping you out. I see the Dr on Wednesday. I hope your issue is going to be resolved!!❤️
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.